# SDR SWAA2014051227879

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 58,489 hours, 46,711 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Casting
- Part number: 6544961
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD GND SPOILER ACTUATOR CASTING CRACKED.  REPAIRED CASTING IAW SRM.
